# SDR CALA2023072802367

- Difficulty date: July 26, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 73,052 hours, 26,692 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rh Mlg
- Part time: 2,646 hours, 1,040 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN BOARD RIGHT MAIN GEAR TIRE BLOWN. REMOVED AND REPLACED #3 MLG WHEEL TIRE ASSY I.A.W. AMM32-45-11 ADD EMP:U396698, U348891,U375577 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1788378 SN OFF 0580 WHEEL, TIRE, AS OFF 60-3249-9-0002 0580 ON 60-3249-9-0002 1406. DUE TO BLOWN MAIN TIRE, DAMAGES TO #7 SPOILER LOWER SURFACE MEASURES 6"X4"X1/16", LEADING EDGE OF TRAILING EDGE MEASURES 2"X1.5"X 3/32", LEADING EDGE OF INBOARD FLAP MEASURES 6"X3"X1 1/8", CENTER OF INBOARD FLAP MEASURES 12"X6"X1 5/16". LOCKED FOR MAINT FERRY. REMOVE AND REPLACED #3 MLG WHEEL BRAKE PRECAUTIONARY. BRAKE, MLG, CAR OFF 60-3241-9-0001 9525 ON 0000 BRAKE, MLG, CAR OFF 60-3241-9-0001 9525 ON 60-3241-9-0001 7438 REMOVED AND REPLACED #3 MLG WHEEL BREAK I.A.W. AMM 32-41-41 PARTS USED: 60-3241-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1700598 SN OFF 9525. #4 TIRE NEEDS REPLACED DUE TO #3 TIRE BLOWN WHEEL, TIRE, AS OFF 60-3249-9-0002 0992 ON 60-3249-9-0002 0913 WHEEL, TIRE, AS OFF 60-3249-9-0002 0992 ON 0000 REMOVED AND REPLACED #4 MLG TIRE/WHEEL ASSY. REF AMM 32-45-11 PARTS USED: 60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1706567 SN OFF 0992  VERIFIED INSTALLATION OF I/B GROUND SPOILER (#7 SPOILER) REF AMM 27-62-12-400-801 UP TO AND INCLUDING 3. F. (1) (G) 3. VERIFIED INSTALLATION OF #7 SPOILER PER AMM 27-62-12-400-801 UP TO AND INCLUDING STEP 3(F)(4) OK TO INSTALL #7 SPOILER. PART VERIFIED REF IPC 57-70-00-10C ITEM 180. OK TO INSTALL #7 SPOILER. PART VERIFIED REF IPC 57-70-00-10C ITEM 180. INSTALLED #7 IB SPOILER PER AMM 27-62-12-400-801 UP TO AND INCLUDING 3. F(1)(G)3). CONTINUED INSTALLATION OF #7 SPOILER PER AMM 27-62-12-400-801 UPTO AND INCLUDING STEP 3F.(4) REQUEST OK TO INSTALL REQUEST OK TO INSTALL ROTABLE PARTS INFO ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1602326 SN OFF 0387 REMOVED #7 IB SPOILER PER AMM 27-62-12-000-801 REQUEST OK TO INSTALL OF IB SPOILER SPOILER, B737, OFF 29-5742-9-0002 0387 ON 29-5742-9-0002 0325 SPOILER, B737, OFF 29-5742-9-0002 0387 ON 0000 VERFIED: COMPLETED A.M.M. 27-62-12-400-801 FROM STEP 3.F.(4) UP TO AND INCLUDING STEP 3.F.(11). ALSO COMPLETED STEP 3.F.(12). STEP (11) (A) 1) & 2) STILL NEED TO BE COMPLIED WITH (PAINTING) COMPLETED A.M.M. 27-62-12-400-801 FROM STEP 3.F.(4) UP TO AND INCLUDING STEP 3.F.(11). ALSO COMPLETED STEP 3.F.(12). STEP (11) (A) 1) & 2) STILL NEED TO BE COMPLIED WITH (PAINTING) PAINTED AS REQUIRED. REMOVED R/H INBOARD AFT FLAP IAW AMM 27-51-12-000-801. OK TO INSTALL RIGHT WING INBD FLAP OBD CARRIAGE. VERIFIED NEW FLAP PART NUMBER PER IPC 27-51-11-01 NEED OK TO INSTALL RIGHT WING INBD FLAP OBD CARRIAGE. TRANSFER INBOARD FLAP CARRIAGE ASSY INSTALLATION TO LOG PAGE 5315385 TRANSFER OUTBOARD FLAP CARRIAGE ASSY INSTALLATION TO LOG PAGE 5315423 CANCEL "OK TO INSTALL" WAITING ON HARDWARE. PARTS ARE ON AOG.REMOVED RIGHT INBOARD TRAILING EDGE FLAP IN REFERENCE WITH AMM 27-51-11-000-801 UP TO AND INCLUDING STEP 2. F (8) (E) COMPLETED REMOVAL OF INBOARD TRAILING EDGE FLAP IRW AMM 27-51-11-000-801. VERIFIED NEW INBOARD TRAILING EDGE FLAP P/N: 113A2100-42 IAW IPC 27-51-11-01 ITEM # -15. VERIFIED NEW INBOARD TRAILING EDGE FLAP P/N: 113A2100-42 IAW IPC 27-51-11-01 ITEM # -15. REMOVED BOTH INBOARD AND OUTBOARD FLAP CARRIAGE'S IAW AMM 27-51-13-000-801/802, READY FOR INSTALL ON NEW FLAP ADD EMP:U348901,U376154 OK TO INSTALL RIGHT IN/ BD TRAILING EDGE FLAP. IAW AMM 27-51-11-400-801 VERIFED: VERIFIED PART OF RH INBOARD AFT FLAP IAW IPS 27-51-12-01 VERFIED INSTALLION OF INBOARD TRAILING EDGE FLAP UP TO AND INCLUDING STEP 3.H(7)(B) IRW AMM 27-51-11-400-801. VERFIED: INSTALLED INBOARD AFT FLAP INSTALLION IAW AMM 27-51-12-400-801 UP TO AND INCLUDING STEP 3.G.1.E.4 AND TEMPORARILY INSTALLED BOTH AFT FLAP PUSH ROD BOLTS ON STEP 3.G.2 VERIFIED COMPLETION OF RH IB AFT FLAP REF AMM 27-51-12-400-801. VERIFIED ADJUSTMENT CHECK OF R/H OUTBOARD FLAP PER AMM 27-51-21. CHECK GOOD. OK TO INSTALL IAW AMM 27-51-11-400-801 VERIFIED PART OF RH INBOARD AFT FLAP IAW IPS 27-51-12-01 INSTALLED INBOARD TRAILING EDGE FLAP UP TO AND INCLUDING STEP 3.H(7)(B) IRW AMM 27-51-11-400-801. ADD EMP:U398705, U377501,348214 INSTALLED INBOARD AFT FLAP INSTALLION IAW AMM 27-51-12-400-801 UP TO AND INCLUDING STEP 3.G.1.E.4 AND TEMPORARILY INSTALLED BOTH AFT FLAP PUSH ROD BOLTS ON STEP 3.G.2 PARTS USED: 60-5753-9-0004,QTY :1 43-5753-9-0004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1602268 SN OFF 3059 ADDING ROTABLE PART TRANSACTION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1443500 SN OFF 0226 INBOARD AFT FLAP OKAY TO INSTALL IAW AMM 27-51-12-400-801 OK TO INSTALL INBOARD AFT FLAP . IAW AMM 27-51-12-400-801 COMPLETED INSTALLATION OF RIGHT WING INBD AFT FLAP PER AMM 27-51-12-400-801 FROM STEP 3.(G)(2) TO END. PER AMM 27-51-11, ADJUST OUTBOARD FLAP, REF AMM 27-51-21. OUTBOARD FLAP ADJUSTMENT CHECKS GOOD. FLAP, ASSY, INB OFF 43-5753-9-0004 3059 ON 60-5753-9-0004 0619 FLAP, ASSY, INB OFF 43-5753-9-0004 3059 ON 0000 FLAP, B737NG RH OFF 29-5753-9-0005 0226 ON 0000 FLAP, B737NG RH OFF 29-5753-9-0005 0226 ON 29-5753-9-0005 0297 VERIFIED R/H I/B FLAP ADJUSTMENT PER AMM 27-51-11-820-801 UP TO AND INCLUDING STEP G. (12) OK TO INSTALLED PANEL #653DT VERFIED: COMPLIED WITH AMM TASK 27-51-11-820-801 STEPS 2.G.(13) UP TO AND INCLUDINING STEP 2.H.(8)(E) OK TO INSTALL #6 FLAP TRACK FAIRING VERFIED: INSTALLED #6 FLAP TRACK AFT FAIRING IAW AMM 27-51-18-400-802 REF AMM 27-51-11-820-801, COMPLETED INBOARD FLAP ADJUSTMENT UPTO AND INCLUDING STEP G. (12). OK TO INSTALLED PANEL #653DT INSTALLED PANEL #653DT PER AMM 27-51-12 COMPLIED WITH AMM TASK 27-51-11-820-801 STEPS 2.G.(13) UP TO AND INCLUDINING STEP 2.H.(8)(E) OK TO INSTALL #6 FLAP TRACK FAIRING INSTALLED #6 FLAP TRACK AFT FAIRING IAW AMM 27-51-18-400-802 ALL PANELS CLOSED AND WORKED PERFORMED WITH ABOVE AMM.  ORIG SUBMISSION DATE: 7/28/2023
